MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/LT/90MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/LT/90MM; PLATE,FIXATION,BONE
Model Number 02.107.302
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight was not provided for reporting.Additional device product code: hwc.Implant date: device remained implanted.Device explant date is not applicable.Device is not expected to be returned for manufacturer review/investigation as device remained implanted.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent procedure for an open reduction internal fixation (orif) olecranon fracture.During the procedure, a locking screw would not lock into the left olecranon plate.The surgeon tried to insert the screw in on power then switched to manual, but was still unsuccessful.The interface between the plate and screw did not lock into the plate.There was a two-minute surgical delay to obtain another of the same screw which was inserted in a different hole in the plate.The plate and ten (10) screws were implanted.The surgery was successfully completed.The patient outcome was as expected.Concomitant devices reported: power screwdriver (part# unknown, lot# unknown, quantity 1).Screwdriver (part# unknown, lot# unknown, quantity 1).This report is for one (1) 2.7mm/3.5mm va-lcp olecranon pl 2h/lt/90mm.This is report 1 of 2 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 2H/LT/90MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7385138
Report Number2939274-2018-51351
Device Sequence Number13766282
Product Code HRS
UDI-Device Identifier10886982029331
UDI-Public(01)10886982029331(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.107.302
Device Catalogue Number02.107.302
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR